Facebook Pixel
EmpowHER Guest

whats the difference between side effect if not taking pills or ectopic pregnancy ?

By Anonymous May 31, 2017 - 9:53pm
Rate This

Im am taking pills for amost 3 years. Bu then last month i stop using pills, after a week i feel little cramps in my abdomen like something was about to fall, the next day its gone. after a week , i feel like pains in my breast , it last for 3 days. and i feel like my breast is getting bigger from the usual. then i have spotting which last for 1 day. its red and some brown bloods coming from my vagina. Then after 2 weeks i have my menstrual period. which is the normal due of my menstruation. But its a little bit hurtful this time , then after a week of menstruation , i have this feeling if little pains again in lower part of my abdomen..

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community.

If you had your period, you are not pregnant.

Consider scheduling an appointment with your gynecologist to find out why you are having breast fullness, cramping and spotting.


June 1, 2017 - 9:09am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.